About Me

My photo
I have moved - I can now be found at Cathy @ Still Waters
Living, loving, Laughing and Travelling as much as possible. Come along and join in my life and travels - I'll be happy to have you there with me.

Thursday, July 15, 2010

Apology

Hello there everyone
Earlier today I posted a 'funny' about the Nigerian Football Team's goalkeeper
After a couple of blog comments and also after having a couple of friends ring me about it I have decided to delete the post.
Yes it was a funny - taking a punt at that Nigerian Bank Hoax that was doing the rounds for a while - which I'm sure many of us were all unfortunate enough to have arrive in our inboxes or even as we did in our snail mail post boxes
Which was exactly the way this was forwarded to us - via our inbox
Thinking about it I did wonder if anyone would be taken in by it - so as I say, made the decision to delete
******************************************************
On a better note
My dh is much much better.  Fever has gone, he's steady on his feet, his mind is much clearer and he's starting to eat.
The abdomen ultrasound showed everything was normal. 
Not a thing wrong with his liver. gallbladder, spleen or pancreas but after having several sets of blood tests repeated several times one 'part' of the Liver Function Test is still returning abnormal. 
So if the most recent set - taken yesterday - are still raised he will be seeing a Hepatologist (Liver Specialist) - so fingers crossed again.
His GP 'thinks' its possible it could be his cholesterol medication (Lipitor) that is to blame. 
So with all that in mind its also possible we may have to cancel our overseas trip - we are supposed to fly out 5 weeks today (August 19th)
Take care
Cathy

11 comments:

  1. Hi Cathy, I thought you were teasing with that post. No need to apologize sweetie.

    So glad that most of DH test are coming back okay, if the blood work from his liver is caused by his medications perhaps a change in the medication will heal it and you won't have to cancel your trip. Keeping you both in my prayers, have a great day......:-) Hugs

    ReplyDelete
  2. Good Luck with those tests.. I hope all goes off without a hitch.

    Kind Regards
    Belinda

    ReplyDelete
  3. So pleased your hubby looks to be OK.
    What a relief it must be.

    ReplyDelete
  4. Lipitor has a lot of side effects, I have taken dh off that as someone else was saying how it effected their mood, and dh has been in an unhappy mood, so we will see if that also changes. I didn't know about the liver side effects though. Keep us posted......

    Gill in Canada

    ReplyDelete
  5. Hi Cathy!! While I didn't comment, I thought the post funny!! I don't think you need to apologise to anyone for it. This is your blog, your space, you should post what you like! Just my thoughts on a blog that I always enjoy visiting! :-))
    I do hope your hubby continues to feel better! With your care, I'm sure he is! Enjoy your day!!

    ReplyDelete
  6. Hi Cathy,

    No apology necessary about the Nigerian post. I took it the way you meant it, as a joke about the phishing emails we have all received, not as a slight against anyone in particular.

    I'm glad to hear the test results look pretty good for your hubby. We have a similar problem with a family member and it turned out to be medication throwing his liver function off. He had to stop taking one of the meds and others were changed to more tolerable types and dosages. He is much better for it now. It's a good thing we live in a time when these things can be diagnosed and corrected.

    Hugs,
    Lois

    ReplyDelete
  7. I only saw the humor in your post Cathy!

    Hope all works out well for DH and for your trip!

    ReplyDelete
  8. I will keep my fingers crossed for your husband,having had liver problems related to medication myself I know how he and you must be feeling.
    Good luck
    Yvonne.

    ReplyDelete
  9. What a shame that there are people out there with no sense of humour. I really enjoyed that post!

    I do hope all will be well with your husband and that you can make that trip.
    Maureen

    ReplyDelete
  10. Hi Cathy

    Lipitor medicine really made my mother sick, could be the reason for sure... I hope your hubby is feeling better in no time!

    ReplyDelete
  11. I loved the computer cartoons. Lots of truth in that, isn't there? Glad to hear that DH is better. I hope they figure out the cause. I'm sorry I missed a humorous post . . . darn!

    ReplyDelete

Commenting with Blogger is proving to be difficult for some of you - hopefully its fixed now. If not maybe you'd like to email me - the address is on my profile page
Take care
Cathy